# SDR UALA2011071103462

- Difficulty date: July 11, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 85,903 hours, 13,752 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942722
- Part serial: 72
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PACK SECONDARY HEAT EXCHANGER BOTTOM FWD END HAS PIECE BROKEN OFF.  STARTED HEAT EXCHANGER CHANGE.  STOPPED AT STEP (F).  REMOVED PRIMARY, SECONDARY HEAT EXCHANGERS AND PLENUM FOR ACM AS AN ASSEMBLY.  NEED TO COMPLETE INSTALLATION. ACCOMPLISHED UP TO AND INCLUDING PAR 3F(2)D.  COMPLETED INSTALLATION. OPS CHECK NORMAL.
